# SDR CALA2024120201368

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N12012
- Make and model: Boeing 787-10
- Aircraft serial: 60145
- Aircraft time: 20,574 hours, 2,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL SMELL IN COCKPIT CREW REPORTED LIKE GLUE SMELL AT 10.000FT AND DISSIPATED AT 5.000FT.  GALLEY WAS NOT IN USE AT THAT TIME, ONLY FLT DECK AFFECTED.  RAN PACKS AND RECIRC FANS, NO ODOR NOTICED ON GND. NO ABNORMAL LIGHTS BEHAVIOR IN CABIN.  OK FOR SERVICE.
